# SDR AALA202306120755

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A320*
- Aircraft serial: 6711
- Aircraft time: 23,826 hours, 9,256 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SLIDING WINDOW HAS EXCESSIVELY DEEP SCRATCHES ON EXTEROIR AND IS CHIPPED. MAINTENANCE REPLACED THE SLIDING WINDOW PER AMM 56-11-12.
